LLESHI POLLOZHANI, Ferzije and RASIMI, Krutan and SADIKI, Flamure and BEXHETI, Bedrije (2022) METRIZABILITY OF TOPOLOGICAL SPACES. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 114-120. ISSN 2671-3039

[img] Text
JNSM 13-14 e formatuar-114-120.pdf

Download (502kB)
Official URL:


In this paper, we are going to analyze a wide class of topological spaces - the so-called metric spaces. These are sets in which is defined the notion of distance between any two points. It is well known that the distance function or metric defined on a metric space X induces a topology on that space X. In the second part of the paper, we are going to study well-known characterizations of the class of topological spaces, the topology of which is determined with the help of metrics - the so-called metrizable spaces. The question here is when is a topological space metrizable? The answer of this question is the main result of this research, which are some important criteria, who are necessary and sufficient, that topological spaces must possess in order to be metrizable.

Item Type: Article
Uncontrolled Keywords: Topological spaces, Metric spaces, Metrizable spaces, T3-space, Hilbert space
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Unnamed user with email
Date Deposited: 31 Oct 2022 12:57
Last Modified: 31 Oct 2022 12:57

Actions (login required)

View Item View Item